|   | 
Details
   web
Records
Author Creminelli, P.; Loayza, N.; Serra, F.; Trincherini, E.; Trombetta, L.G.
Title Hairy black-holes in shift-symmetric theories Type Journal Article
Year 2020 Publication Journal of High Energy Physics Abbreviated Journal J. High Energy Phys.
Volume 08 Issue 8 Pages (down) 045 - 24pp
Keywords Black Holes; Classical Theories of Gravity
Abstract Scalar hair of black holes in theories with a shift symmetry are constrained by the no-hair theorem of Hui and Nicolis, assuming spherical symmetry, time-independence of the scalar field and asymptotic flatness. The most studied counterexample is a linear coupling of the scalar with the Gauss-Bonnet invariant. However, in this case the norm of the shift-symmetry current J(2) diverges at the horizon casting doubts on whether the solution is physically sound. We show that this is not an issue since J(2) is not a scalar quantity, since J(mu) is not a diffinvariant current in the presence of Gauss-Bonnet. The same theory can be written in Horndeski form with a non-analytic function G(5)similar to log X . In this case the shift-symmetry current is diff-invariant, but contains powers of X in the denominator, so that its divergence at the horizon is again immaterial. We confirm that other hairy solutions in the presence of non-analytic Horndeski functions are pathological, featuring divergences of physical quantities as soon as one departs from time-independence and spherical symmetry. We generalise the no-hair theorem to Beyond Horndeski and DHOST theories, showing that the coupling with Gauss-Bonnet is necessary to have hair.
Address [Creminelli, Paolo] Abdus Salaam Int Ctr Theoret Phys, Int Ctr Theoret Phys, Str Costiera 11, I-34151 Trieste, Italy, Email: creminel@ictp.it;
Corporate Author Thesis
Publisher Springer Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1029-8479 ISBN Medium
Area Expedition Conference
Notes WOS:000562728200001 Approved no
Is ISI yes International Collaboration yes
Call Number IFIC @ pastor @ Serial 4515
Permanent link to this record
 

 
Author Creminelli, P.; Norena, J.; Pena, M.; Simonovic, M.
Title Khronon inflation Type Journal Article
Year 2012 Publication Journal of Cosmology and Astroparticle Physics Abbreviated Journal J. Cosmol. Astropart. Phys.
Volume 11 Issue 11 Pages (down) 032 - 16pp
Keywords inflation; modified gravity; non-gaussianity
Abstract We study the possibility that the approximate time shift symmetry during inflation is promoted to the full invariance under time reparametrization t -> (t) over tilde (t), or equivalently under field redefinition of the inflaton phi -> (phi) over tilde(phi). The symmetry allows only two operators at leading order in derivatives, so that all n-point functions of scalar perturbations are fixed in terms of the power spectrum normalization and the speed of sound. During inflation the decaying mode only decays as 1/a and this opens up the possibility to violate some of the consistency relations in the squeezed limit, although this violation is suppressed by the (small) breaking of the field reparametrization symmetry. In particular one can get terms in the 3-point function that are only suppressed by 1/k(L) in the squeezed limit k(L) -> 0 compared to the local shape.
Address [Creminelli, Paolo] Abdus Salam Int Ctr Theoret Phys, I-34151 Trieste, Italy, Email: creminel@ictp.it;
Corporate Author Thesis
Publisher Iop Publishing Ltd Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1475-7516 ISBN Medium
Area Expedition Conference
Notes WOS:000312263500015 Approved no
Is ISI yes International Collaboration yes
Call Number IFIC @ pastor @ Serial 1274
Permanent link to this record